# SDR REXA2021091000725

- Difficulty date: August 26, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 15,097 hours, 11,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Location: Bs 280-333 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"  STR 26L BTWN F.S. 310 AND F.S. 319 IS CORRODED THROUGH (100% HOLE)
AROUND HYD LINE STAND OFFS.                                         
"	" REMOVED, LOCATED, DRILLED AND INSTALLED A NEW SERVICEABLE STRINGER 
@ FS 280 - FS 333 26L IAW CRJ900 SRM 51-40-11-001-001-A01,          
51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-41-02-001-001-A01.
WVAC EMP # 585983                                                   
"
